# SDR DL757081221

- Difficulty date: August 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY ESCAPE HATCH DOOR LWR RT SIDE EDGE DENTED.  REFORMED AREA AT LT FWD OVERWING ESCAPE HATCH DOOR LWR RT SIDE IAW SRM 51-30-01.
